MathSciNet Relay Station
MathSciNet bibliographic data
MR1425567 20C15
Navarro, Gabriel New properties of the $\pi$-special characters. J. Algebra 187 (1997), no. 1, 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement